Solving varitional inclusions by a method obtained using a multipoint iteration formula

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00515727
Contributor : Alain Pietrus <>
Submitted on : Tuesday, September 7, 2010 - 9:58:18 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-00515727, version 1

Collections

Citation

Alain Pietrus, Catherine Cabuzel. Solving varitional inclusions by a method obtained using a multipoint iteration formula. Revista Matematica Complutense, 2009, 22 (1), pp.63-74. 〈hal-00515727〉

Share

Metrics

Record views

68